# SDR ERAA087098

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 6,118 hours
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF49323
- Condition: Stalled
- Location: Compressor
- Part time: 4,798 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE PRODUCING COMPRESSOR STALLS. OVERHAULED BLEED VALVE; CHANGED ALL NECESSARY PARTS AS LISTED ON WORK FORM.
